# SDR UALA2012011900394

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 72,119 hours, 27,069 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BUCKLED AROUND SEVERAL RIVETS STA 607-613 STRINGER 16 L.  ACCOMPLISHED REPAIR ON FUSELAGE SKIN DURING HMV CHECK AT SCAL PER ECRA 5330-04185 ON LOG 9954986.
